suboxone withdrawals depend on the dosage and length of time on the medicine.also if their was a taper and cold turkey. a person will usually start to experience withdrawals about 24-48 hours after their last dose because of the longer half life. doctors say the withdrawals arent as severe as with full opiates or opiods were suboxone is a partial agonist and antagonist but their is withdrawal and for some mild and some severe. my research has come up with anywhere from 1 to 3 weeks with the symptoms peaking about 3 to 5 days after the last dose and then starting subside from there and the range can be from vomiting, chills, aches, headaches, and so on.the best bet is to take motrin, benadryl for sleep and mom and maybe bently and a little bit of ativan or some othe benzodizapine for comfort meds. this is a do able withdrawal and will not last like a methadone withdrawal and should not be as severe as a full blown opiate withdrawal. all i can say is i hope you can go to the doc and do a slow taper or get some comfort meds but all and all it is diffrent for diffrent people and i wish i could give you a more solid answer but in my experince one size doesnt fit all. but hang in there and you can do it. drink lots of gatorade and soups and rest as much as you can and take it easy, be good to yourself and try to think positive and if all else fails you can go to the er and some of them today are more understanding than the past and might give you comfort meds. hang in there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 13 Nov 2010 • 4 answers
Posted 7 Mar 2011 • 1 answer
Can I take methadone one day and then suboxen next for herion withdraws but Im not addicted too nei?
Posted 16 Nov 2011 • 6 answers
Posted 19 days ago • 2 answers